MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.2R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.2R
Model Number 02.07.1202R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation a revision surgery was performed approximately 10 years after primary tka due to loosening of the tibial component.The femoral component was reported as stable, infection was reported as absent, and no traumatic event was reported.The available radiographic information shows findings supporting tibial component mobilization, specifically radiolucent lines around the tibial component.These radiographic signs are compatible with tibial loosening and are consistent with the reported reason for revision.Aseptic loosening is a known possible adverse event following primary tka, and its etiology is often multifactorial or unclear.Based on the information currently available, the root cause of the tibial loosening cannot be determined with certainty.At present, there is no direct evidence confirming a manufacturing defect, device malfunction, or other device deficiency.Batch review performed on 12 june 2026: lot.155750: (b)(4) items manufactured and released on 07-jan-2016.Expiration date: 2020-dec-07.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause:aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Revision surgery due to tibial tray loosening after about 10 years and 1 month from primary.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.2R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25607907
Report Number3005180920-2026-00566
Device Sequence Number5533544
Product Code JWH
UDI-Device Identifier07630030819872
UDI-Public07630030819872
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Model Number02.07.1202R
Device Lot Number155750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight78 KG